American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Y. Shinohara and D. W. Sumners. Homology invariants of cyclic coverings with application to links . Trans. Amer. Math. Soc. 163 (1972) 101-121. MR 0284999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jonathan Simon. On knots with nontrivial interpolating manifolds . Trans. Amer. Math. Soc. 160 (1971) 467-473. MR 0288753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. B. Treybig. An approach to the polygonal knot problem using projections and isotopies . Trans. Amer. Math. Soc. 158 (1971) 409-421. MR 0279800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. B. Treybig. Concerning a bound problem in knot theory . Trans. Amer. Math. Soc. 158 (1971) 423-436. MR 0278289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Herbert C. Lyon. Incompressible surfaces in knot spaces . Trans. Amer. Math. Soc. 157 (1971) 53-62. MR 0275412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yaichi Shinohara. On the signature of knots and links . Trans. Amer. Math. Soc. 156 (1971) 273-285. MR 0275415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. H. Bing and J. M. Martin. Cubes with knotted holes . Trans. Amer. Math. Soc. 155 (1971) 217-231. MR 0278287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. J. Andrews and D. W. Sumners. On higher-dimensional fibered knots . Trans. Amer. Math. Soc. 153 (1971) 415-426. MR 0271927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kunio Murasugi. On Milnor's invariant for links. II. The Chen group . Trans. Amer. Math. Soc. 148 (1970) 41-61. MR 0259890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. W. Lambert. A $1$-linked link whose longitudes lie in the second commutator subgroup . Trans. Amer. Math. Soc. 147 (1970) 261-269. MR 0267568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James M. McPherson. On the nullity and enclosure genus of wild knots . Trans. Amer. Math. Soc. 144 (1969) 545-555. MR 0253315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. H. Crowell and D. Strauss. On the elementary ideals of link modules . Trans. Amer. Math. Soc. 142 (1969) 93-109. MR 0247625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. C. Whitten. Symmetries of links . Trans. Amer. Math. Soc. 135 (1969) 213-222. MR 0242146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. B. Treybig. Prime mappings . Trans. Amer. Math. Soc. 130 (1968) 248-253. MR 0217790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. B. Treybig. A characterization of the double point structure of the projection of a polygonal knot in regular position . Trans. Amer. Math. Soc. 130 (1968) 223-247. MR 0217789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Samuel J. Lomonaco. An algebraic theory of local knottedness. I . Trans. Amer. Math. Soc. 129 (1967) 322-343. MR 0217788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kunio Marasugi. On Milnor's invariant for links . Trans. Amer. Math. Soc. 124 (1966) 94-110. MR 0198453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James van Buskirk. Braid groups of compact $2$-manifolds with elements of finite order . Trans. Amer. Math. Soc. 122 (1966) 81-97. MR 0189013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David W. Henderson. Extensions of Dehn's lemma and the loop theorem . Trans. Amer. Math. Soc. 120 (1965) 448-469. MR 0187233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David W. Henderson. Self-unlinked simple closed curves . Trans. Amer. Math. Soc. 120 (1965) 470-480. MR 0187234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kunio Murasugi. On a certain numerical invariant of link types . Trans. Amer. Math. Soc. 117 (1965) 387-422. MR 0171275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. C. Zeeman. Twisting spun knots . Trans. Amer. Math. Soc. 115 (1965) 471-495. MR 0195085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kunio Murasugi. On the Minkowski unit of slice links . Trans. Amer. Math. Soc. 114 (1965) 377-383. MR 0175124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1